advertisement
Question
Posted by: Steve | 2018/01/21

I'm using Ridaq 12.5 and Amlodipine 10mg do i need the Ridaq since it removes salt and I use very little salt in my diet

i seemed to have developed joint pain in all my joints that last up to two days and goes away without any medication. Any of the joints will flair up at any time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHypertension expert
- 2018/01/23

Side-effect of Ridaq. If the problem remains, back to your dr. Diuretics are part of ani-hypertension treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement